# SDR CA970722007

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 6120 · Propeller Controlling System
- Part: Pressure Switch
- Part number: 8190026
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) DURING PREFLIGHT RUN UP THE CREW COULD NOT ARM THE AUTOFEATHER CIRCUIT. THE SYSTEM WAS TURNED OFF. THE PRESSURE SWITCH ON THE RIGHT HAND ENGINE HAD FAILED.
